Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 4, 2015, 3:46 PM CDT for Greene County, Wayne County, Mississippi; Choctaw County, Clarke County, Washington County, Alabama. It was in force for 59 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 3:46 PM CDT (20:46 UTC)
- Expired
- Jul 4, 2015, 4:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 80 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 3:50 PM CDT | TSTM WND DMG | 3 Sw Thomasville, AL | EM REPORTS TREE DOWN ON POWER LINE ON SAND FLAT RD., 3.5 SW OF THOMASVILLE, AL. |
| Jul 4, 4:05 PM CDT | TSTM WND DMG | Chatom, AL | EM REPORTS A TREE LIMB THROUGH A TRAILER ON HWY 56 IN CHATOM. ALSO REPORTING NUMEROUS POWER OUTAGES IN THE AREA. |
| Jul 4, 4:10 PM CDT | TSTM WND DMG | Sunflower, AL | EM REPORTS A TREE ON A HOUSE ON HWY 43 IN SUNFLOWER, AL. |
| Jul 4, 4:15 PM CDT | TSTM WND DMG | Mcintosh, AL | EM REPORTS NUMEROUS TREES DOWN BETWEEN CHATOM AND MCINTOSH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2707 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850
WUUS54 KMOB 042046
SVRMOB
ALC023-025-129-MSC041-153-042145-
/O.NEW.KMOB.SV.W.0090.150704T2046Z-150704T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
346 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
CENTRAL CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
NORTHEASTERN GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
SOUTHEASTERN WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 445 PM CDT
* AT 345 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
SILAS TO 7 MILES NORTHEAST OF LEAKESVILLE...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
JACKSON... THOMASVILLE... GROVE HILL...
CHATOM... STATE LINE... MILLRY...
SILAS... COFFEEVILLE... FULTON...
MCINTOSH... SAINT STEPHENS... DEER PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3128 8781 3128 8782 3120 8786 3121 8788
3118 8786 3116 8873 3182 8844 3190 8767
TIME...MOT...LOC 2045Z 267DEG 29KT 3178 8831 3125 8849
$$1 follow-up statement
420
WWUS54 KMOB 042112
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CDT SAT JUL 4 2015
MSC041-153-042121-
/O.CAN.KMOB.SV.W.0090.000000T0000Z-150704T2145Z/
GREENE MS-WAYNE MS-
412 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE AND
SOUTHEASTERN WAYNE COUNTIES HAS BEEN CANCELLED...
AT 411 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN
GREENE AND SOUTHEASTERN WAYNE COUNTIES HAS MOVED OUT OF THE AREA
THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3128 8781 3128 8782 3120 8786 3121 8788
3118 8786 3117 8832 3184 8820 3190 8767
TIME...MOT...LOC 2111Z 271DEG 34KT 3179 8792 3126 8810
$$
ALC023-025-129-042145-
/O.CON.KMOB.SV.W.0090.000000T0000Z-150704T2145Z/
WASHINGTON AL-CHOCTAW AL-CLARKE AL-
412 PM CDT SAT JUL 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL WASHINGTON...SOUTH CENTRAL CHOCTAW AND CENTRAL CLARKE
COUNTIES...
AT 411 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM
10 MILES EAST OF COFFEEVILLE TO NEAR MCINTOSH...MOVING EAST AT 40
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CALL (800) 284-9059.
&&
LAT...LON 3128 8781 3128 8782 3120 8786 3121 8788
3118 8786 3117 8832 3184 8820 3190 8767
TIME...MOT...LOC 2111Z 271DEG 34KT 3179 8792 3126 8810
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:40 PM CDT, 6 minutes earlier.
Area forecast discussion, Jul 4, 3:40 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 340 PM CDT SAT JUL 4 2015 .SHORT TERM [TONIGHT THROUGH SUNDAY AFTERNOON]...A RIDGE-TROUGH PATTERN ACROSS THE SOUTHERN CONUS WILL PERSIST THROUGH THE NEXT 24 HOURS. THE LOW PRESSURE CENTER EMBEDDED IN THE UPPER TROUGH SITUATED OVER WESTERN TENNESSEE WILL MOVE NORTHEASTWARD ABOUT 300 MILES OVER EASTERN KENTUCKY BY LATE SUNDAY AFTERNOON...ALLOWING THE BASE OF THE TROUGH TO SHIFT FURTHER EASTWARD. UPPER DISTURBANCES BETWEEN THE UPPER RIDGE AND TROUGH WILL APPROACH FROM THE NORTHWEST AND MOVE OVER THE FORECAST AREA THROUGH SUNDAY AFTERNOON. THE SURFACE HIGH PRESSURE RIDGE EXTENDING FROM THE WESTERN ATLANTIC...ACROSS THE FLORIDA PENINSULA AND INTO THE GULF OF MEXICO WILL REMAIN INTACT WHILE SURFACE OUTFLOW BOUNDARIES FROM ONGOING CONVECTION OVER THE NORTHWEST QUADRANT OF THE FORECAST AREA MOVE SOUTHEASTWARD. PRECIPITABLE WATER VALUES WILL REMAIN HIGH...BETWEEN 1.9 AND 2.0 INCHES...OVER THE FORECAST AREA THROUGH SUNDAY AFTERNOON. THE UPPER DISTURBANCES WILL INTERACT WITH THE DEEP MOISTURE AND UNSTABLE ENVIRONMENT WITH MLCAPES NEAR 2500 J/KG...SO KEPT LIKLEY TO CATEGORICAL POPS FOR ONGOING CONVECTION THROUGH THE OVERNIGHT HOURS. STRONG TO ISOLATED SEVERE THUNDERSTORMS WITH GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN ARE THE PRIMARILY THREATS. MUCH OF THIS ACTIVITY WILL LINGER PAST MIDNIGHT...AND THEN DISSIPATE LATE TONIGHT ACROSS OUR SOUTHERN ZONES...WITH A CHANCE REMAINING ACROSS THE ENTIRE FORECAST AREA SUNDAY MORNING. A SLIGHT UPTICK IN POPS WILL OCCUR SUNDAY AFTERNOON ACROSS THE INLAND AREAS...WITH NUMEROUS SHOWER AND THUNDERSTORM COVERAGE NORTH OF I-10...WHILE IT REMAINS SCATTERED ALONG THE COAST. LOW TEMPERATURES TONIGHT WILL BE IN THE LOW 70S INLAND AREAS WITH MID 70S ALONG THE IMMEDIATE COASTAL SECTIONS. HIGH TEMPERATURES SUNDAY WILL RANGE FROM 85 TO 90 DEGREES. /22 .LONG TERM (MONDAY THROUGH SATURDAY)...THE MID LEVEL TROUGH AXIS WILL LINGER ACROSS THE AREA ON MONDAY...MAINTAINING THE CHANCE FOR SCATTERED MAINLY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS WITH HIGHS IN THE UPPER 80S AND LOW 90S. MID/UPPER LEVEL RIDGING BEGINS TO BUILD ON TUESDAY AND CONTINUES THROUGH THE END OF THE WEEK. THIS WILL RETURN RAIN CHANCES BACK TO A MORE TYPICAL SUMMERTIME PATTERN AND WILL ALSO ALLOW TEMPS TO WARM BACK INTO THE LOW AND MID 90S. AS A RESULT...HEAT INDEX VALUES WILL RISE BACK TO AROUND 100 BY MID WEEK. OVERNIGHT LOWS WILL REMAIN MUGGY WITH LOW 70S INLAND AND UPPER 70S ALONG THE COAST. /13 && .AVIATION... 04.18Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS WILL PREVAIL THROUGH THIS AFTERNOON WITH SCATTERED LOW CLOUDS AND BROKEN UPPER LEVEL CLOUDS. SHRA/TSRA TO INCREASE IN COVERAGE THIS EVENING...ESPECIALLY OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL. MVFR TO IFR CONDITIONS WILL BE LOCALIZED IN AND NEAR CONVECTION FROM 04.23Z THROUGH 05.03Z...WITH A TEMPO GROUP NOW ADDED FOR THIS TIME FRAME. THE CONVECTION LOOKS MORE LIKELY THAT IT WILL LAST THROUGH THE LATE EVENING HOURS AND EVEN PAST MIDNIGHT ALONG THE ENTIRE NORTHERN GULF REGION...SO MAY NEED TO ADD ADDITIONAL TEMPO OR PROB30 GROUPS TO ACCOUNT FOR THIS. SOUTH TO SOUTHWEST WINDS AROUND 10 KNOTS WILL GENERALLY PREVAIL...WITH WEST-SOUTHWEST OF 20 KNOTS WITH GUSTS TO 30 KNOTS ASSOCIATED WITH PASSING THUNDERSTORMS. /22 && .MARINE...A LIGHT TO MODERATE SOUTH TO SOUTHWEST WIND FLOW PATTERN WILL PERSIST ACROSS THE MARINE AREA THROUGH THE MIDDLE OF NEXT WEEK AS A SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO STRETCH FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE OVER THE MARINE AREA THROUGH THE FOURTH OF JULY WEEKEND...BUT SHOULD DECREASE IN COVERAGE DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR STORMS THAT DEVELOP...BUT LOW SEAS ARE OTHERWISE EXPECTED. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 87 72 88 73 / 70 60 30 30 10 PENSACOLA 75 87 74 86 74 / 60 50 30 40 20 DESTIN 77 86 76 84 75 / 60 50 30 40 20 EVERGREEN 71 86 70 88 70 / 70 60 40 40 20 WAYNESBORO 71 87 70 89 71 / 70 60 40 40 20 CAMDEN 71 85 70 87 70 / 70 70 40 40 20 CRESTVIEW 73 87 71 89 70 / 60 60 40 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 4, 5:54 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 554 AM CDT SAT JUL 4 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 554 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY AND TONIGHT. THE BEST COVERAGE OF THUNDERSTORM ACTIVITY IS EXPECTED ACROSS SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ALABAMA. ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY HAZARD...THOUGH MARGINALLY SEVERE HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP. LOCALIZED FLOODING WILL ALSO BE POSSIBLE. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION EACH DAY THROUGH THE END OF NEXT WEEK. A FEW OF THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAIN. A MODERATE RISK OF DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS GENERALLY NOT ANTICIPATED TODAY... BUT SPOTTER GROUPS SHOULD MONITOR WEATHER CONDITIONS FOR POTENTIAL ISOLATED SEVERE STORM DEVELOPMENT. GMZ630>635-650-655-670-675-051100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 554 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY AND TONIGHT. THE STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS OVER 30 KNOTS...LOCALLY HIGHER WAVES...FREQUENT LIGHTNING AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THAT DEVELOP EACH DAY.
In the hours before
Special weather statement, Jul 4, 2:18 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT SAT JUL 4 2015
ALZ051-MSZ067-042015-
CHOCTAW AL-WAYNE MS-
218 PM CDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHOCTAW AND NORTHERN
WAYNE COUNTIES UNTIL 315 PM CDT...
AT 217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF PENNINGTON TO 8 MILES NORTHEAST
OF MILL CREEK...AND MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... BUTLER... LISMAN...
SILAS... PENNINGTON... GILBERTOWN...
TOXEY... NEEDHAM...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3231 8793 3228 8793 3230 8794 3228 8802
3218 8801 3209 8805 3205 8812 3201 8811
3198 8807 3195 8812 3193 8809 3193 8806
3190 8813 3182 8818 3179 8817 3170 8829
3165 8894 3182 8894 3190 8847 3231 8842
TIME...MOT...LOC 1917Z 270DEG 25KT 3232 8810 3179 8887Special weather statement, Jul 4, 2:47 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
247 PM CDT SAT JUL 4 2015
ALZ052-MSZ067-075-076-042045-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
247 PM CDT SAT JUL 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
WASHINGTON...GREENE...WAYNE AND PERRY COUNTIES UNTIL 345 PM CDT...
AT 246 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR WAYNESBORO TO 10 MILES EAST OF
POPLARVILLE...AND MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO... CHATOM... RICHTON...
LEAKESVILLE... BEAUMONT... NEW AUGUSTA...
STATE LINE... MILLRY... MCLAIN...
BUCKATUNNA... FRUITDALE... CLARA...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3143 8915 3143 8894 3169 8894 3173 8847
3170 8846 3170 8809 3100 8857 3100 8883
3091 8884 3091 8914
TIME...MOT...LOC 1946Z 265DEG 28KT 3168 8861 3081 8936The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:47 PM CDT | Special Weather Statement | MOB | Greene, Perry, Wayne | 58 min |
| Jul 4, 3:07 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 38 min |
| Jul 4, 4:27 PM CDT | Severe Thunderstorm Warning | MOB | George | 47 min |
| Jul 4, 2:18 PM CDT | Special Weather Statement | MOB | Choctaw | 57 min |
| Jul 4, 4:30 PM CDT | Special Weather Statement | MOB | Monroe | 60 min |
| Jul 4, 4:39 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 51 min |
| Jul 4, 5:05 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 55 min |
| Jul 4, 5:13 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 62 min |
| Jul 4, 5:23 PM CDT | Special Marine Warning | MOB | 52 min | |
| Jul 4, 5:30 PM CDT | Special Weather Statement | MOB | Covington | 60 min |
| Jul 4, 5:36 PM CDT | Special Weather Statement | MOB | Baldwin | 54 min |
| Jul 4, 5:49 PM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 56 min |
| Jul 4, 5:56 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 64 min |
| Jul 4, 5:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jul 4, 6:23 PM CDT | Special Marine Warning | MOB | 82 min | |
| Jul 4, 6:30 PM CDT | Special Marine Warning | MOB | 2 hr | |
| Jul 4, 6:35 PM CDT | Special Weather Statement | MOB | Covington | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.